# SDR 02FDEA00492

- Difficulty date: July 16, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 34,742 hours, 16,231 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN CORRODED ON LWR SURFACE ON NR 2 PANEL AT AFT EDGE AT RIB 9.  STRUCTURAL REPAIR PER E.A. 6-5710-64296.
